# SDR 2024F00173

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C20500100
- Part serial: 4770747458
- Condition: Broken
- Location: Mlg
- Part time: 10,252 hours, 5,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AESC (REPAIR STATION REF.# 3VOY539C) RECEIVED INFORMATION FROM VIETJET AIR THAT THE AIRCRAFT VN-A527 FOUND "ONE TIE BOLT OF MAIN WHEEL #1 BROKEN": ON 02/07/2024, DURING THE REPLACEMENT OF BRAKE #1 FOUND ONE TIE BOLT OF MAIN WHEEL # 1 BROKEN. TIE BOLT CAUSE DAMAGE TO BOTH MAIN WHEEL AND BRAKE #1.  RELATED MAIN WHEEL HAD BEEN DELIVERED TO AESC ON 19 JUL 2024 WITH 1 TIE-BOLT BROKEN ON ITS HEAD. NO TIE-BOLT HEAD IS AVAILABLE.   RELATED BRAKE ISN'T DELIVERED TO AESC. VJC SENT A REPORT THAT THE TIE-BOLT HEAD CAUSES STUCK OF THE BRAKE DISK AND THE CARBON DISKS ARE DAMAGED.(3) THE MAIN WHEEL WAS RELEASED BY AESC WITH CAAV FORM 1 IN MAY 14, 2024.
